Louisiana Man Says His Skin Darkened After He Started Taking Prozac
Dermatologist Dr. Doris Day tells Inside Edition the condition could be caused by photosensitivity from the antidepressant or “another chemical that he’s been exposed to.”
A Louisiana man claims his skin complexion started to darken after he started taking Prozac last year.
Tyler Monk shared his condition on TikTok and it's creating a storm of intrigue.
The 34-year-old father of two told Inside Edition that his complexion began to slowly change to a dark gray tone last year after he started taking the widely used antidepressant.
“My wife started to notice on my face and on my neck, my ears and also my hands are real bad,” Monk said.
At first, the transition was gradual but over time he became even darker. Monk also says his doctors are baffled by his condition.
Dermatologist Dr. Doris Day says the condition could be caused by photosensitivity from Prozac or “another chemical that he’s been exposed to.”
“It’s just stressful not knowing really what’s going on and why my situation hasn’t improved,” Monk said.
Monk is now reaching out on social media, wondering if anyone out there is experiencing the same startling transition.
The couple says they found two other people with the same condition and have planned a Zoom call in the hopes of getting more information.
Trending on Inside Edition
Prince Harry and Meghan Markle Documentary Trailer Drops Amid Prince William and Kate Middleton's Boston TripRoyals
University of Idaho Murders: Police Walk Back Claims That Victims Were Specifically TargetedCrime
New Ohio Homebuyer Finds Decomposing Remains of Previous Owner in the Basement: CopsOffbeat
Hero Dog Leads Search Workers to Missing Sisters Lost in Deep, Dense Louisiana WoodsAnimals
Woman Hopes Investigation Into Denial of Abortion She Says Was Lifesaving Will Help Others, Lawyer SaysHuman Interest